# SDR SWIA95695

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO EXTEND NORMALLY, USED ELECTRIC OVERRIDE FOR GEAR EXTENSION, ABNORMAL LIGHT INDICATIONS A-SYSTEM RT MAIN GEAR.  REPLACED RT AIR/GROUND PROXIMITY SENSOR PER MM 32-01-01.  LANDING GEAR FUNCTION CHECKS GOOD.
